# SDR UALA2012041702307

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 63,233 hours, 8,960 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400421
- Part serial: 92210H2301
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MILKY WHITE AREA IN NR 3 LT WINDOW IN COCKPIT.  REPLACED WITH NEW WINDOW AND TEST OKAY.
